# SDR AALA20031343

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA, CABIN EMERGENCY LIGHTS INOPERATIVE. RECHARGED BATTERIES FOR CABIN EMERGENCY LIGHTS. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
